# SDR 9505681145

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO LAX WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS MADE.  NO FUEL WAS DUMPED.  BLACK OIL WAS FOUND AND THE AIRCRAFT WAS FERRIED TO MSP WHERE THE ENGINE WAS REPLACED.
